LUPUS UK
21,111 members16,732 posts

Blood spots?

Blood spots?

Does anyone else with Lupus get what looks like blood spots under their skin??

I am quite sensitive to UV/sunlight these days not sure if this is a result of that. I went to the beach on Saturday the sun was in and out and I was wearing factor 50 protection when I got home I had these spots on my chest even though I was covered wearing a high neck top.

12 Replies
oldestnewest

Yes, I have them all over my body. A dermatologist told me they are Campbell de morgan lesions. Best wishes xx

2 likes
Reply

Campbell de Morgan lesions are also known as cherry haemangiomas...medics tell me these are harmless and common in the general population

I have always had cherry angiomas, but they tend to appear on different parts of my body and they look a bit different compared to my small vessel vasculitis spots, which have their own special characteristics....and do reflect SLE inflammatory process

🍀😘 coco

1 like
Reply

Hi yes I had these on my chest and arms when I was away in the sun last year - I did also suffer with the strangest sensations to the sun , like the feeling of rain on my body and tingling , I have been told since it is a sign Lupus is flaring in reaction to the sun - I just then ensured those areas were not in the sun at all - best wishes

2 likes
Reply

Rheumatology tells me that my version of this is typical SLE-related small vessel vasculitis...here are 2 links that might help:

This is about Campbell de Morgans:

en.m.wikipedia.org/wiki/Che...

About SLE-related vasculitis spots:

en.m.wikipedia.org/wiki/Pet...

🍀😘 coco

5 likes
Reply

Thank you so much for this post - I have these (Campbell de Morgans) under my arms - it is such a relief to find they are very common and nothing to worry about. Best wishes Cas70

2 likes
Reply

👍👍👍👍

Mine worried me when I was younger...it was a big relief to get them in perspective

I am glad I did show them to a gp once, though....am always careful about self-diagnosing

Glad to help 🍀😘

Reply

I had shown them to someone. A very unfriendly lady Dermatologist just tutted at me and said "try Betnovate". I didn't.

1 like
Reply

oh my gosh.....

Well, betnovate is what I use on my vasculitic rashes...

What is is about some dermatologists.....😏

Reply

A really lovely Rheumy who is sympathetic (!) to all auto immune probs - suggested it is because most Docs know very little about a chronic illness that has so many overlaps of symptoms and it is their insecurity showing when they fob us off. I thought he got it in one there. We have to find our own way thru - thanks be for this website. I have to say after being loaded up with meds mostly to counteract probs with original ones I have gone to a recommended and registered Medicinal Herbalist and I am feeling so much better. No painkillers or side effects from Hydroxy! I know this is not for everyone but .....

1 like
Reply

👍👍👍👍 well said!!!!

Wishing you every best wish...hope you'll keep us posted

🍀😘🍀😘

Reply

Hi HannahLupus,

If you need more information about different protection that is available against UV, you may be interested in our blog article at lupusuk.org.uk/coping-with-...

Reply

I had an appointment with a dermatologist last week, he said that he believes it is a result of the cyclophosphamide, last infusion 3 weeks ago. The spots and bruising I had are now starting to fade so I think he was right

Reply

You may also like...